MathSciNet Relay Station
MathSciNet bibliographic data
MR1097240 58F03 (15A18 54H20 58F20)
Boyle, Mike; Handelman, David The spectra of nonnegative matrices via symbolic dynamics. Ann. of Math. (2) 133 (1991), no. 2, 249–316.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement